# SDR 2002UALA00136

- Difficulty date: January 23, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME AT STATION 188 CRACKED AT WL 208.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED AT STATION 188 WL 208 AND EXTERNAL FUSELAGE SKIN DOUBLER INSTALLED ON RIGHT HAND SIDE.
